A 46-year-old member asked:
I'm on my first month of the injection for birth control and my period is late, should i be worried?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 44 years experience
Don't worry--common: Irregular, unpredictable bleeding is very common with the shot. Almost everyone has irregular bleeding in the first 3-6 months. At the end of one year, approximately 50% of women who started the shot are no longer having any bleeding--a plus for most women. Be sure you get your shot on time and don't get it late.
5.2k viewsAnswered >2 years ago
A 21-year-old female asked:
Can stopping birth control cause my period to be late?
2 doctor answers • 4 doctors weighed in
Pathology 49 years experience
511 viewsReviewed >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.